# SDR IPXA2020111562400

- Difficulty date: October 27, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 91,860 hours, 16,884 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Skin
- Part number: AVB7599100
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 2 PYLON AFT LOWER FAIRING PANEL (458AR) HAS SKIN CRACK.  REPAIRED NR 2 PYLON AFT LOWER FAIRING PANEL SKIN CRACK, IAW VT-SAA EA 011-5450-01-A8707 REV I/R AND UPS EO MD11-5450-78508-A. (MINOR)
